# SDR SCNA20201201393

- Difficulty date: November 22, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR WEB AT STA 986, RBL 43, WL 208.  REMOVED DAMAGED SHEAR WEB AT STA 986 RBL 43 WL 208 AN INSTALLED NEW SHEAR WEB P/N 147A5712-11 PO NR 808105, IAW SRM 51-40-02, DWG 147A5300.
